# SDR DALA2018041902645

- Difficulty date: April 13, 2018
- Submitted: April 19, 2018
- Operation: Air carrier
- Aircraft: N697DL
- Make and model: Boeing 757232
- Aircraft serial: 30318
- Aircraft time: 63,289 hours, 23,674 cycles
- System (JASC): 5240 · Service Doors
- Part: Cover
- Condition: Missing
- Location: R1 Door Handle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR MISSING HANDLE COVER PLATE. REPLACED HANDLE COVER IAW AMM 52-11.
